# SDR CA130121002

- Difficulty date: January 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 67,447 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Location: Le
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SLAT FAILURE ON APPROACH, REQUESTED RADAR VECTORS FROM ATC TO PERFORM QRH PROCEDURE, THEN DECLARED EMERGENCY WITH ATC. DUTY PILOT/FLIGHT SAFETY ADVISED.   TROUBLESHOOTING DONE IAW TSM 27-81-00-810-810-A, NO FAULT FOUND. SLAT ROTARY ACTUATORS TORQUE LIMITERS INDICATORS, ALL CHECKED NORMAL, CONSIDERED SERVICEABLE.
